I completed chemotherapy (Taxotere) approx. nine months ago. For the last several months I have been "trembly" and wondered if it had anything to do with "nerve damage" possibly caused by Taxotere. There are times that it is mild and times that it is severe. If I'm cold, I can start "shivering" or if I'm anxious or excited as well. (I am normally a stable individual.) There are some herbal products that seem to keep me from this trembling, but I'm wondering what is going on...?
Dear Marlo 1: This is not a well documented side effect of taxotere (http://www.chemocare.com/bio/bio.sps?iBiographyID=9221). At this point in time, it does not seem likely that this is related to the taxotere. You might mention this to your doctor to see if any cause can be identified.
This is in response to Marlo 1's comment regarding the long-term side effects of Taxotere. My husband was treated with Taxotere for lung cancer approximately 9 months ago and suffers from the same trembling that you have experienced. It is quite severe at times and is driving him crazy. His doctor called it an "intention tremor" and prescribed a drug called Clonazepam, which is usually prescribed for people having seizures. Not only did it not get better but the side effects of this drug were even worse than the trembling it was supposed to cure.
I am convinced that the trembling is definitely caused by the Taxotere treatment and have felt that way for some time; now that I've read about your experience with it, I am more convinced than ever.
You mentioned in your comment that you had found some herbs that seem to help. I wonder if you would be willing to share with us which herbs they are. It would mean so much to us if you would be so kind as to share this information with us.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.